# SDR ASAA2016100318201

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 25,545 hours, 7,679 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND ECONOMIC FAULT 77-10852 (THE BOTTOM RIGHT EGT SIGNAL IS OUT OF RANGE.  ACFT GROUNDED. NO RECENT FAULTS ON NR 2 ENGINE IAW T/C 78273000.
